The invariance principle for a homogeneous medium of arbitrary shape
Doklady Akademii Nauk, Tome 112 (1957) no. 5, pp. 831-834
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_5_a13,
author = {B. B. Kadomtsev},
title = {The invariance principle for a homogeneous medium of arbitrary shape},
journal = {Doklady Akademii Nauk},
pages = {831--834},
year = {1957},
volume = {112},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_5_a13/}
}
B. B. Kadomtsev. The invariance principle for a homogeneous medium of arbitrary shape. Doklady Akademii Nauk, Tome 112 (1957) no. 5, pp. 831-834. http://geodesic.mathdoc.fr/item/DAN_1957_112_5_a13/